# SDR SWIA200515509

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 7,090 hours, 6,098 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 989
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,595 hours, 5,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, BOTH STAB TRIM CH'S KICKED OFFLINE, FOLLOWED IMMEDIATELY BY MACH TRIM.  REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT PER CRJ 200 M/M 27-42-01; 27-42-05.  OPERATIONAL CHECK GOOD, PN 7062-3; SN OFF 786.
